Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On uniform approximation by rational functions


Author: Lynn A. Steen
Journal: Proc. Amer. Math. Soc. 17 (1966), 1007-1011
MSC: Primary 30.70
DOI: https://doi.org/10.1090/S0002-9939-1966-0199416-0
MathSciNet review: 0199416
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Amer. Math. Soc. Translation 1954 (1954), no. 101, 99. MR 0060015

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.70

Retrieve articles in all journals with MSC: 30.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0199416-0
Article copyright: © Copyright 1966 American Mathematical Society